# SDR COMA9860308

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Latched
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING IN FLIGHT.  FOUND CARGO DOOR HANDLE NOT LATCHED.
